H1N1 vaccine may worsen symptoms, study finds
The H1N1 flu vaccine might actually worsen symptoms of the potentially deadly flu in animals exposed to it, a new study suggests.
Join the discussion below, or Read more at The Daily Free Press.
#1 Sep 18, 2012
I was with the Canadian Military in 2009, and was ordered to get the H1N1 shot (AREPANRIX by GSK GlaxoSmithKline). I had an adverse reaction to the vaccine which included PERMANENT neurological, cardiovascular, gastrointestinal, and respiratory symptoms. It's difficult to believe but I now have dizziness, vertigo, irregular heart rythyms, shortness of breath, muscle weakness and pain, and numbness moving up my body, to name but a few of the serious symptoms. I went from special forces fit to that of a 70 year old in a matter of days. Please choose wisely if you do plan to have your next flu shot or vaccination. You may also ask your doctor and other Heath care workers if they will be getting these shots. My doctor flat out said "no way"
Add your comments below
|What happens when a vaccine actually does somet...||Jul 31||friend||24|
|CDC Official Calls Obama Worst President, Amate...||Jul '15||wild child||1|
|Study offers clue to link between swine flu sho...||Jul '15||FEAR MONGERING||1|
|Mom haunted by drive to Georgetown Hospital ER (Jul '09)||May '15||midwives||5|
|Centennial student second local case of H1N1 fl... (Jun '09)||Apr '15||Halton-hoops||6|
|Didn't get autism from a vaccine? That doesn't ...||Apr '15||friend GARBAGE||2|
|Quirky Question #256, Mandating vaccines for em...||Mar '15||SOCK PUPPETS||1|
Find what you want!
Search H1N1 Influenza / Swine Flu Forum Now
Copyright © 2015 Topix LLC